# SDR 95UAL900265

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311UA
- Make and model: Boeing 737322
- Aircraft serial: 23672
- Engine: Ge CFM56*
- System (JASC): 2710 · Aileron Control System
- Part: Lever Assy
- Part number: 69710028
- Condition: Worn
- Location: Ailerons
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON AUTOPILOT ACTUATOR LEVER ASSEMBLY WAS FOUND WITH SHEAR FASTENERS SHEARED.  ONE FASTENER MAINTAINED CONNECTION BETWEEN THE POWER CONTROL UNIT AND THE LEVER ASSEMBLY.  THE PLAY IN THE ASSEMBLY ELONGATED THE HOLES OF THE LEVER ATTACH HOLES AND CAUSED DRIFTING IN THE 'A' AUTOPILOT SYSTEM.  AILERON LEVER ASSEMBLY WAS REPAIRED PER BOEING OVERHAUL MANUAL 27-09-05 AND RETURNED TO SERVICE.
